# SDR FQAR20150519039

- Difficulty date: May 19, 2015
- Submitted: May 20, 2015
- Operation: General aviation
- Filed by: Bird Acquisition LLC., repair station FQAR173S
- Aircraft: N309PA
- Make and model: Piper PA-28-181
- Aircraft serial: 2843508
- Aircraft time: 15,351 hours
- Engine: Lyc O360A4M
- Propeller: Snsnch 76EM8S5
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: SL36006WA20P
- Part serial: 366WB131453
- Condition: Cracked
- Location: Nr 3
- Part time: 2,152 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER HEAD CRACKS HAD BEEN FOUND ON ANOTHER CYLINDER INSTALLED ON THIS ACFT ENGINE, MECHANICS DECIDED TO BORESCOPE THE REMAINING 3 ENGINE CYLINDERS AND DISCOVERED CYLINDER NR 2 ALSO HAD CRACKING TO EITHER SIDE OF ITS LOWER SPARK PLUG HOLE.  THE CYLINDER WAS NOT DISCOLORED AS THOUGH IT HAD SEEN EXTREME HEAT, NOR DID IT HAVE ANY BROKEN OR BENT FINS OR ANY OTHER DAMAGE THAT WOULD CONTRIBUTE TO A CRACKING.
